# SDR SWIA2019112246793

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 837-849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE AREAS OF CORROSION ON FLOOR SEAT TRACK, RBL 9, APPROX FS 837.00 TO APPROX. FS 849.00.  (C-CHECK) RO: 11/21/2019   CORROSION WAS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS, REMOVED AND REPLACED THE SEAT TRACK AT RBL 9 FROM APPROX. FS837-849 IAW AMM.
